| Model Number |
3650 |
| Medical Device Problem Codes |
Smoking (1585); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The programmer was received for analysis.No malfunction was observed; the programmer functioned as intended.
Event or Problem Description
It was reported that the programmer was emitting smoke.There were no adverse consequences.